# SDR AALA201712289007

- Difficulty date: December 26, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 51,217 hours, 20,776 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BATTERY WILL NOT SUPPLY REQUIRED VOLTS, AMPS.  REPLACED THE AIRCRAFT BATTERY PER AMM 24-11-11.
